# SDR QXEA200400322

- Difficulty date: May 12, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 10,974 hours, 15,757 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 0763
- Condition: Faulty
- Location: Cargo Bay
- Part time: 10,974 hours, 15,757 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 10,000 FT MSL OVER OLY, CREW GOT AN INTERMITTENT MASTER WARNING/SMOKE LIGHT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED BOTH CARGO SMOKE DETECTORS.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
